# SDR UPS01235327

- Difficulty date: March 21, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-SECOND OBSEVERS. O2 MASK INOP M-211583.   R & R 02 MASK & CLEANED AUDIO JACK. CHECKS GOOD THIS CLEARS DFRL.
